# SDR CALA2024122201612

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 80,339 hours, 17,058 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR EMINATING FROM VENTILATION IN AFT GALLEY FLIGHT ATTENDANT INFORMED THAT A STRONG BAD MILDEW FEET SMELL WAS NOTICEABLE DURING FLIGHT . STRONGEST IN THE MIDDLE JUMP SEAT IN THE GALLEY. INFORMED CLEANERS TO CLEAN AFT GALLEY AREA. INSPECTED AFT GALLEY AREA, REF AMM TASK 05-51-58-800-801-C3, NO ABNORMAL ODORS FOUND UPON INSPECTION. OK FOR SERVICE.
